# SDR SWAA2023012794368

- Difficulty date: January 24, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N8661A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36906
- Aircraft time: 27,108 hours, 12,687 cycles
- System (JASC): 5241 · Galley Doors
- Part: Plate
- Condition: Missing
- Location: R2 Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK- AFT R-2 DOOR HANDLE MISSING COVER PLATE<[01] LOCATED AND INSTALLED R2 DOOR HANDLE COVER PLATE AS PER AMM 52-41-31-400-802.;[02] VERIFIED R2 DOOR ( INTERNAL SIDE) HAS COVER PLATE INSTALLED.
